MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT
Model Number G38482
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Reaction to Medicinal Component of Device (4574)
Date of Event 09/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name) niu stent, superficial femoral artery, drug-eluting.
 
Event or Problem Description
According to the initial reporter, post a leg angiogram with paclitaxel stent placement procedure, the initial reporter stated that the patient came back in with indurated skin lesions.They wonder if the paclitaxel might be responsible for this.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key15589425
Report Number3005580113-2022-00109
Device Sequence Number7374735
Product Code NIU
UDI-Device Identifier10827002384825
UDI-Public(01)10827002384825(17)240401(10)C1943829
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2022
Report Date (Section F) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model NumberG38482
Device Catalogue NumberZISV6-35-125-6-120-PTX
Device Lot NumberC1943829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/16/2022
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer10/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2022
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale